# SDR AALA202306164742

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 42,004 hours, 17,428 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT WHEEL WELL VAPOR BARRIER WEB LOCATED AT BS 663.75 AT RBL 45.64. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 REPAIR 9 PAR 3B.
